# SDR 99ZZZX3186

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20E
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8432E
- Condition: Leaking
- Location: Engine Oil
- Component: Stwarner
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART FAILED DURING NORMAL SERVICE DUE TO EPOXY REPAIR FAILURE.  EPOXY FAILURE IS COMMON IN OIL COOLERS THAT HAVE BEEN REPAIRED USING EPOXY.
